Volume 2, Issue 1 (6-2021)                   MACO 2021, 2(1): 1-10 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Dragomir S S. Some Multiplicative Inequalities for Heinz Operator Mean. MACO. 2021; 2 (1) :1-10
URL: http://maco.lu.ac.ir/article-1-62-en.html
Abstract:   (819 Views)
In this paper we obtain some new multiplicative inequalities for Heinz operator mean.
Full-Text [PDF 115 kb]   (352 Downloads)    
Type of Study: Research Article | Subject: Mathematical Analysis
Published: 2021/06/12

Send email to the article author


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.